# SDR C2XA01IA237

- Difficulty date: May 7, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: S5391007500800
- Condition: Loose
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

CRP - FLIGHT 3352, THE CREW REPORTED THAT ON APPROACH TO CRP EXPERIENCED HEAVY ELEVATOR FLUTTER.  THE ACFT LANDED AT IAH WITHOUT INCIDENT.  MX INSPECTED THE ACFT AND FOUND THE CENTER FORWARD OVERWING PANEL TO BE LOOSE.  MX SECURED THE PANEL, FERRIED THE AIRCRAFT TO IAH WHERE THE PANEL ATTACHMENT HARDWARE WAS REPLACED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  *S/D*  ON 5/8/2001, FLIGHT 2917, THE CREW REPORTED THAT UPON DESCENT INTO CRP AT 240KT, THE ACFT EXPERIENCED STRONG AIRFRAME BUFFETING/VIBRATION.  MX INSPECTED THE ACFT AND FOUND THE SAME PANEL TO BE LOOSE.  THE PANEL WAS RESECURED AND THE AIRCRAFT FERRIED TO IAH WHERE THE PANEL WAS REMOVED AND REPLACED.
